MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568520
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2020 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a feeding tube replacement procedure.The procedure is unknown.According to the complainant, during the procedure, when the physician released the one step button, it broke.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3 (date of event): date of event was approximated to 05/01/2020 as no event date was reported.Block h6 (device codes): problem code 2907 captures the reportable event of one step button detached.Block h10: visual examination of the returned device revealed that one step button was broken in two pieces and pull wire was bent.The complaint was confirmed.It is most likely that procedural factors encountered during procedure could have affected the device performance and its integrity.Probably the tubing was detached due to user technique, patient anatomy or other procedural factors.As per visual analysis it is confirmed that the delivery system was broken, some additional force applied during the procedure while trying to release the dome or when they tried to insert the unit into the patient could cause the device to stretched and it broke.Based on the information available and the analysis performed, it was determined that the investigation conclusion code for the complaint will be documented as adverse event related to procedure since the event occurred during the preparation and the device had no influence on the event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and from the information available, this device was used per the directions for use (dfu.).

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key10097297
Report Number3005099803-2020-02071
Device Sequence Number19679930
Product Code KGC
UDI-Device Identifier08714729149231
UDI-Public08714729149231
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2021
Device Model NumberM00568520
Device Catalogue Number6852
Device Lot Number0022638148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1